Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}
Book
Call

Dr. B S Bhatiya

Cardiologist, Chandigarh

400 at clinic
Book Appointment
Call Doctor
Dr. B S Bhatiya Cardiologist, Chandigarh
400 at clinic
Book Appointment
Call Doctor
Submit Feedback
Report Issue
Get Help
Feed
Services

Personal Statement

Our team includes experienced and caring professionals who share the belief that our care should be comprehensive and courteous - responding fully to your individual needs and preferences....more
Our team includes experienced and caring professionals who share the belief that our care should be comprehensive and courteous - responding fully to your individual needs and preferences.
More about Dr. B S Bhatiya
Dr. B S Bhatiya is an experienced Cardiologist in Sector 35, Chandigarh. You can consult Dr. B S Bhatiya at Bhatia Heart & Diabeties Centre in Sector 35, Chandigarh. Don’t wait in a queue, book an instant appointment online with Dr. B S Bhatiya on Lybrate.com.

Lybrate.com has a number of highly qualified Cardiologists in India. You will find Cardiologists with more than 27 years of experience on Lybrate.com. You can find Cardiologists online in Chandigarh and from across India. View the profile of medical specialists and their reviews from other patients to make an informed decision.

Info

Specialty
Languages spoken
English
Hindi

Location

Book Clinic Appointment with Dr. B S Bhatiya

Bhatia Heart & Diabeties Centre

2103 sector 35c Landmark: Near Congress Bhawan, ChandigarhChandigarh Get Directions
400 at clinic
...more
View All

Services

View All Services

Submit Feedback

Submit a review for Dr. B S Bhatiya

Your feedback matters!
Write a Review

Feed

Nothing posted by this doctor yet. Here are some posts by similar doctors.

My wife is suffering from high BP since last 10 years. Her bp pattern remains in range 170/90 for about one month. We have been monitoring regularly at home. She takes a pill LODOS 2.5. Also she has been taking garlic pills. However it never reduces below this level. She is quite reluctant to visit a doctor. Also she has lost 70%of her teeth still she does nt want to visit dental surgeon for treatment. Is this could be a reason for her high blood pressure. Please help.

BDS
Dentist,
My wife is suffering from high BP since last 10 years. Her bp pattern remains in range 170/90 for about one month. We...
Hii. The antihypertensive drugs can be the cause for the loss of teeth. Actually what happens is the antihypertensive drugs causes increase in the size of gingiva. Leading to difficulties in maintaining proper oral hygiene. That eventually leads to tooth loss.
2 people found this helpful
Submit FeedbackFeedback

Hi sir I am having pain in my hips and pelvis and also in the inner part of thigh since 5 months. Got MRI done 2 might months ago. Report is normal. From past one month pain has increases on activity. Have been trying hot fermentation and physiotherapy, not much help.

D.A.M.S( A. M.), D.AC/B.E.M.S
Acupressurist, Mumbai
Hi sir
I am having pain in my hips and pelvis and also in the inner part of thigh since 5 months. Got MRI done 2 migh...
You should take acupressure treatment and take biochemic mag phos12x + nat phos6x + calc flour 6x. 4 tab each thrice a day with warm water and take it 5 days
Submit FeedbackFeedback

My age is 24 My heart bpm is more than 100 all the time. What could be the reasons for this and how to be healthy. Please advise

BHMS
Homeopath, Bhopal
My age is 24 My heart bpm is more than 100 all the time. What could be the reasons for this and how to be healthy. Pl...
Dear Lybrate User, You are suffering from Tachycardia. Tachycardia means nothing more than fast heart rate (tachy means fast, and cardia has to do with the heart). When the heart beats more than 100 times per minute, that’s called tachycardia.  There are several types of tachycardia. There’s the kind that happens to all of us when we’re exercising or experiencing stress, anxiety, fear or excitement. Under these conditions, it’s normal for the heart rate to speed up. This is called “sinus tachycardia.”  There are also abnormal types, where the heart seems to speed up for no reason.  If you feel any Symptoms, please visit local doctor for detail check up. Take Care.
2 people found this helpful
Submit FeedbackFeedback

Respected sir/madam, A couple of days back I was not suffering with any kind of health problem. But when I came to Bangalore I am getting chest pain (chest is burning. I am not able to sleep also. Kindly suggest me to get out of this problem.

MBBS, DNB (General Medicine)
Endocrinologist, Delhi
Respected sir/madam,
A couple of days back I was not suffering with any kind of health problem. But when I came to Ba...
Hello lybrate user, it seems that you are suffering from acute gastritis. A burning in the region of middle area of the chest which is more enhanced in the lying down position indicates that there is hyper acidity due to which you are unable to sleep. If there are no associated symptoms like palpitations, radiation of this pain to the left-arm, shortness of breath, dizziness associated with your present complaint then the diagnosis of acute gastritis becomes even more reliable. It might be due to changing food habits since you have already stated that this problem has emanated since you have shifted to a new place. My advice to you is that you should start taking more fruits because fruits have an inherent capacity to overcome acidity. You can also try some anti-acidity medicines that are freely available as syrups or chewable tablets from any local chemist.
1 person found this helpful
Submit FeedbackFeedback

My son aged 45 years has a fluctuating BP during day time. Systolic 130 to 175. He is advised to take Telma 40 twice a day and A to Z tabs. One time. You may advise the care and cure aspect. He has hypothyroidism and taking medicine and under control. Please advise care and cure for fluctuating BP.

MBBS, MD - Internal Medicine, DM - Cardiology, Fellowship in EP
Cardiologist, Delhi
My son aged 45 years has a fluctuating BP during day time. Systolic 130 to 175. He is advised to take Telma 40 twice ...
This medicine is ok. Measure BP only once every month on fixed date after resting for ten minutes. If it is less than 140 very good, if it is more than 170, discuss with Doctor.
Submit FeedbackFeedback

How to control diabetes n, blood pressure n what should the diet for these patients n what is its precaution?

MSC - DIETITICS
Dietitian/Nutritionist, Hyderabad
How to control diabetes n, blood pressure n what should the diet for these patients n what is its precaution?
Diabetes have to be controlled by monitoring diet exercise and medications. All these three together have an impact on your diabetes. For bp you need to cut down on salt and fat intake. Salted food like papad, pickle, sauce also to be avoided.
7 people found this helpful
Submit FeedbackFeedback

I am 23 my left hand feeling weak and is there any problem related to heart attack. Am worrying a lot please help me.

MBBS
General Physician,
I am 23 my left hand feeling weak and is there any problem related to heart attack. Am worrying a lot please help me.
there are very less chances of heart attack but to become sure you will have to do some investigations
Submit FeedbackFeedback

I have gone for Off pump CABG surgery on 31/10/2006 with grafts: LIMA to LAD, RIMA to major diagonal, SVG to OM ( Anterior & posterior division ). Now I am taking the following medicines: Cognixplus, Olmezest 20, Cilacar 10, Rozavel 10, Angizem CD 90mg, allercet DC, Stresnil0.5, A-Z Tablets, Colvac, Clavix AS75 mg,, Co Q-10, fish oil 600 mg with 300 mg Omrga-3. Is there any side effects in the said medicines?

Master of Physical Therapy MPT CARDIO, BPTh/BPT
Physiotherapist, Rajkot
SOME SIDE EFFECTS MAY BE THERE FOR LONGER PERIODS BUT FOR BETTER QUALITY OF LIFE, IF YOU TRUST ME JUST GO FOR ART OF LIVING WORKSHOP FOR 6 DAYS 3 HRS PER DAY WILL CURE YOUR PROBLEMS JUST EXPERIENCE AND LET ME KNOW.
1 person found this helpful
Submit FeedbackFeedback

My BP is constantly low. Its usually 100/70 or 110/60. And my blood sugar fasting is 77 .is it normal.

BHMS, PGD PPHC, BMCP, TRAINING IN USG
Homeopath, Kolkata
it is normal if you dont have any problem. you can take china 200 in gloubles,4-6 pills twice daily for 30 days .
Submit FeedbackFeedback

Earlier was talking Telma 40 now from a month on metocard xl 50 in morning q tablet but BP is still 145/77 in evening.

MBBS, Dip.Cardiology, Fellowship in Clinical Cardiology(FICC), Fellowship in Echocardiology
Cardiologist, Ghaziabad
Earlier was talking Telma 40 now from a month on metocard xl 50 in morning q tablet but BP is still 145/77 in evening.
Many factors can affect blood pressure, including: 1) The amount of water and salt you have in your body 2) The condition of your kidneys, nervous system, or blood vessels 3) Your hormone levels You are more likely to be told your blood pressure is too high as you get older. This is because your blood vessels become stiffer as you age. When that happens, your blood pressure goes up. High blood pressure increases your chance of having a stroke, heart attack, heart failure, kidney disease, or early death. I read your query, by the information I have in hand my advice to you would be 1) Keep a BP daily record for at least one week 2) Basic tests should be one to rule out cardiac issues 3) unless any recent evaluation has been done I would advice these test ECG ECHO Lipid Profile TSH As for medication if your BP is higher than 140 /90 for more than half of the times then you will need to increase your blood pressure medications and start taking Telmisartan again.
1 person found this helpful
Submit FeedbackFeedback
View All Feed